Alert archive / Indiana / River Flood Warnings in 2017
River Flood Warning 48, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Feb 8, 2017, 10:43 AM EST for Parke County, Vermillion County, Vigo County, Indiana. It took effect at Feb 10, 2017, 12:24 AM EST. It was in force for 50 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 8, 2017, 10:43 AM EST (15:43 UTC)
- In effect from
- Feb 10, 2017, 12:24 AM EST
- Expired
- Feb 12, 2017, 2:30 AM EST
- In force
- 50 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Parke County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Montezuma (MTZI3). The gauge peaked at 13.13 ft at Feb 10, 2017, 1:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 24 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03340500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
000
WGUS43 KIND 081543
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1043 AM EST WED FEB 8 2017
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following river in western Indiana...
Wabash River...
.Lowland flooding will return to portions of the Wabash River in
western Indiana. Flood crests will be lower than those experienced
in late January. Flooding will affect low agricultural land and some
river parks.
Rainfall of 1 to 2 inches occurred in much of northern Indiana since
Monday afternoon.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-090343-
/O.NEW.KIND.FL.W.0046.170209T0320Z-170210T2248Z/
/LAFI3.1.ER.170209T0320Z.170209T1800Z.170210T1048Z.NO/
1043 AM EST WED FEB 8 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Lafayette.
* from this evening to Friday afternoon.
* At 9:30 AM Wednesday the stage was 8.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 12.0 feet by tomorrow early afternoon. The river will fall
below flood stage by Friday morning.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-090342-
/O.NEW.KIND.FL.W.0047.170209T2230Z-170211T1048Z/
/CVGI3.1.ER.170209T2230Z.170210T0600Z.170210T2248Z.NO/
1043 AM EST WED FEB 8 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Covington.
* from Thursday afternoon to late Friday night.
* At 9:45 AM Wednesday the stage was 10.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 16.6 feet by Friday morning. The river
will fall below flood stage by Friday afternoon.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-090342-
/O.NEW.KIND.FL.W.0048.170210T0524Z-170212T0730Z/
/MTZI3.1.ER.170210T0524Z.170210T1800Z.170211T1930Z.NO/
1043 AM EST WED FEB 8 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Montezuma.
* from late Thursday night to late Saturday night.
* At 9:45 AM Wednesday the stage was 9.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 15.2 feet by Friday early afternoon. The
river will fall below flood stage by Saturday early afternoon.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
ILC033-101-INC083-153-090342-
/O.NEW.KIND.FL.W.0049.170211T1800Z-170213T1200Z/
/HUTI2.1.ER.170211T1800Z.170212T0600Z.170213T0000Z.NO/
943 AM CST WED FEB 8 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Hutsonville Legacy Power Plant Site.
* from Saturday afternoon to Monday morning.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.3
feet early Sunday morning.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-090342-
/O.NEW.KIND.FL.W.0050.170212T1200Z-170213T0600Z/
/RVTI3.1.ER.170212T1200Z.170212T1200Z.170212T1800Z.NO/
1043 AM EST WED FEB 8 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Riverton.
* from Sunday morning to late Sunday night.
* At 10:00 AM Wednesday the stage was 9.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage Sunday
morning.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$3 follow-up statements
704
WGUS83 KIND 090206
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
905 PM EST WED FEB 8 2017
...A Flood Warning continues for portions of the following rivers in
Indiana...
Wabash River...
.Lowland flooding will return to portions of the Wabash River in
western Indiana. Flood crests will be lower than those experienced
in late January and will range from bankfull to a few feet above
flood stage. Flooding will affect low agricultural land and some
river parks.
Rainfall of 1 to 2 inches occurred in much of northern Indiana since
Monday afternoon.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-100205-
/O.EXT.KIND.FL.W.0046.170209T0159Z-170210T1930Z/
/LAFI3.1.ER.170209T0136Z.170209T1200Z.170210T0730Z.NO/
905 PM EST WED FEB 8 2017
The Flood Warning continues for
The Wabash River at Lafayette.
* from this evening to Friday afternoon.
* At 8:46 PM Wednesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.7 feet by
tomorrow morning. The river will fall below flood stage early
Friday morning.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-100204-
/O.CON.KIND.FL.W.0047.170209T2230Z-170211T1048Z/
/CVGI3.1.ER.170209T2230Z.170210T0600Z.170210T2248Z.NO/
905 PM EST WED FEB 8 2017
The Flood Warning continues for
The Wabash River at Covington.
* from Thursday afternoon to late Friday night.
* At 8:45 PM Wednesday the stage was 12.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 16.6 feet by Friday morning. The river
will fall below flood stage by Friday afternoon.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-100204-
/O.CON.KIND.FL.W.0048.170210T0524Z-170212T0730Z/
/MTZI3.1.ER.170210T0524Z.170210T1800Z.170211T1930Z.NO/
905 PM EST WED FEB 8 2017
The Flood Warning continues for
The Wabash River at Montezuma.
* from late Thursday night to late Saturday night.
* At 8:45 PM Wednesday the stage was 9.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 15.2 feet by Friday early afternoon. The
river will fall below flood stage by Saturday early afternoon.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
ILC033-101-INC083-153-100204-
/O.CON.KIND.FL.W.0049.170211T1800Z-170213T1200Z/
/HUTI2.1.ER.170211T1800Z.170212T0600Z.170213T0000Z.NO/
805 PM CST WED FEB 8 2017
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* from Saturday afternoon to Monday morning.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.3
feet early Sunday morning.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-100204-
/O.CON.KIND.FL.W.0050.170212T1200Z-170213T0600Z/
/RVTI3.1.ER.170212T1200Z.170212T1200Z.170212T1800Z.NO/
905 PM EST WED FEB 8 2017
The Flood Warning continues for
The Wabash River at Riverton.
* from Sunday morning to late Sunday night.
* At 8:00 PM Wednesday the stage was 9.8 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
morning.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$883
WGUS83 KIND 091601
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1101 AM EST THU FEB 9 2017
...A Flood Warning continues for portions of the following river in
Indiana...
Wabash River...
.Lowland flooding has and will return to portions of the Wabash
River in western Indiana. The flood crest is approaching Covington
and will be lower than crests experienced in late January. Expect
crests to range from bankfull to within a foot above flood stage.
Flooding will affect low agricultural land and some river parks.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-101330-
/O.EXT.KIND.FL.W.0046.000000T0000Z-170210T1330Z/
/LAFI3.1.ER.170209T0136Z.170209T0931Z.170210T0130Z.NO/
1101 AM EST THU FEB 9 2017
The Flood Warning continues for
The Wabash River at Lafayette.
* until Friday morning.
* At 10:30 AM Thursday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* At 11.0 feet...Flooding of low agricultural land begins in western
part of Tippecanoe County.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-101600-
/O.EXT.KIND.FL.W.0047.170209T2308Z-170210T1800Z/
/CVGI3.1.ER.170209T2308Z.170210T0000Z.170210T0600Z.NO/
1101 AM EST THU FEB 9 2017
The Flood Warning continues for
The Wabash River at Covington.
* from this evening to Friday afternoon.
* At 9:45 AM Thursday the stage was 14.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 16.1 feet by this evening. The river will fall below
flood stage by after midnight tomorrow.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-101600-
/O.EXT.KIND.FL.W.0048.170210T0700Z-170211T1200Z/
/MTZI3.1.ER.170210T0700Z.170210T1200Z.170211T0000Z.NO/
1101 AM EST THU FEB 9 2017
The Flood Warning continues for
The Wabash River at Montezuma.
* from late tonight to Saturday morning.
* At 9:45 AM Thursday the stage was 11.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 14.5 feet by tomorrow morning. The river
will fall below flood stage by tomorrow evening.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$379
WGUS83 KIND 100204
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 PM EST THU FEB 9 2017
...A Flood Warning continues for portions of the following rivers in
Indiana...
Wabash River...
.The Wabash River at Covington and Montezuma are forecast to crest
below flood stage in western Indiana. The Wabash River at
Lafayette has crested and fallen below flood stage.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-100234-
/O.CAN.KIND.FL.W.0046.000000T0000Z-170210T1330Z/
/LAFI3.1.ER.170209T0136Z.170209T0931Z.170209T2305Z.NO/
904 PM EST THU FEB 9 2017
The Flood Warning is cancelled for
The Wabash River at Lafayette.
* At 8:30 PM Thursday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 6:05 PM Thursday.
* Forecast...The river will continue to fall to 9.3 feet by Saturday
morning.
* At 11.0 feet...Flooding of low agricultural land begins in western
part of Tippecanoe County.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-100234-
/O.CAN.KIND.FL.W.0047.000000T0000Z-170210T1800Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
904 PM EST THU FEB 9 2017
The Flood Warning is cancelled for
The Wabash River at Covington.
* At 8:45 PM Thursday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Forecast...The river crested below flood stage at 15.4 feet. The
river will fall to 14.3 feet by .
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-100234-
/O.CAN.KIND.FL.W.0048.000000T0000Z-170211T1200Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
904 PM EST THU FEB 9 2017
The Flood Warning is cancelled for
The Wabash River at Montezuma.
* At 8:45 PM Thursday the stage was 12.5 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 13.2 feet
tomorrow morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 8, 9:09 AM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Feb 8, 9:09 AM EST, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 909 AM EST Wed Feb 8 2017 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 350 AM EST Wed Feb 8 2017 An upper level disturbance will move through the region today, producing snowfall across northern portions of central Indiana, a mix of rain and snow across central areas, and mainly rain across the south. Light accumulations of 1-3 inches will be possible across the north with isolated higher amounts. High pressure will then keep the area dry and cool through the end of the work week. A frontal system over the weekend will bring the next opportunity for rainfall to the area. && .NEAR TERM /Today and Tonight/... Issued at 350 AM EST Wed Feb 8 2017 Focus today is on the potential for accumulating snowfall with an upper level disturbance moving through the region. Strong frontogenetic forcing will accompany the wave as it moves through the area today, and cross sections depict some negative equivalent potential vorticity, thus banding will be a concern for this event, which could inflate totals in some areas, but also create significant gradients of snow totals over short distances. The dendritic growth zone is sufficiently deep at around 100 mb through much of the day. There are several additional sources of uncertainty, including just how warm max temperatures will get. Leaned well to the cool side of the guidance envelope with precipitation and widespread cloud cover, along with ongoing low level cold advection throughout the day, which should prevent significant diurnal rises. Another potential wrench in the works will be ground temperatures. Recent warmth has eliminated any frozen ground, which will cause snow to initially melt as it falls. However, if banding can produce enhanced snowfall rates, this may be overwhelmed later in the day. Borderline surface temperatures will also have a significant impact on where the rain/snow line sets up. As of now, it appears that rain will mix with snow along the 70 corridor, with predominantly snow north and predominantly rain south prior to cooling late this afternoon and evening promoting a changeover to all snow as precipitation winds down tonight. Total forecast amounts are a bit borderline, but given potential for some impact to the evening commute, possibility of banding inflating totals, and in concert with neighbors, have decided on an advisory north of Indianapolis for 1-3 inches with isolated higher totals possible. && .SHORT TERM /Thursday through Friday Night/... Issued at 350 AM EST Wed Feb 8 2017 High pressure will be in control over the area during the short term and thus dry weather can be expected. Consensus temperatures appeared reasonable throughout, with minor tweaks downward north where snowfall accumulation may suppress temps a bit Thursday and Thursday night. && .LONG TERM /Saturday through Tuesday/... Issued at 300 AM EST Wed Feb 8 2017 This weekend will be unseasonably mild and mostly wet...while Monday and Tuesday will be dry and not as mild. Low pressure over the central plains Saturday will track towards the southern great lakes Sunday with a trailing cold front pushing across Indiana late Sunday. Saturday may start out dry and some models have trended a little slower in bringing rain chances our way Saturday. Will keep low chance POPS most areas Saturday afternoon for now. Better chances of showers will occur Saturday night and Sunday afternoon with strong warm advection ahead of the low Saturday night and with the cold front Sunday afternoon. Will lean towards the Euro which is a little slower with cold front. Added a slight chance of thunder southern sections Sunday afternoon. Chances of showers will end Sunday evening and dry weather will occur rest of Sunday night through Tuesday as high pressure builds in behind the cold front. Highs will be middle 50s to lower 60s over the weekend and in the 40s north to around 50 south Monday and Tuesday. Lows will be middle 40s to lower 50s Saturday night and upper 20s to lower 30s early next week. && .AVIATION (Discussion for 081500Z TAF update)... Issued at 910 AM EST Wed Feb 8 2017 Only minor changes needed. Previous discussion follows. MVFR will be the primary flight category through early afternoon at most sites, with a period of IFR likely this afternoon/evening. An upper level disturbance will produce precipitation across the area today, which will be primarily snow at LAF, a mix of rain and snow changing over to snow at IND/HUF, and mainly rain changing to snow late in the day/evening at BMG. Visibilities may drop into IFR during the most intense precipitation. Winds will generally be northerly throughout the period, between 340-030 degrees, generally 10-12KT or less. && .IND WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 8 PM EST this evening for INZ021- 028>031-035>042. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM...JH AVIATION...NIELD/JK
Hazardous weather outlook, Feb 8, 5:10 AM EST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 510 AM EST Wed Feb 8 2017 INZ021-028>031-035>042-091100- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 510 AM EST Wed Feb 8 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: A winter weather advisory is in effect from 11 AM to 8 PM today. Snow will develop today and then end this evening. Accumulations will be 1 to 3 inches and travel may become difficult. HAZARDS: SNOW and slick roads. TIMING: Late morning through early evening. DISCUSSION: An upper weather disturbance will bring snow and colder temperatures today. Visibilities may drop briefly and travel may become difficult at times later today. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: High pressure will bring dry weather Thursday through early Saturday. There is a chance of showers over the weekend...then dry again early next week. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION, ALONG WITH OTHER WEATHER, HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT HTTP://WEATHER.GOV/IND INZ043>049-051>057-060>065-067>072-091100- VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY- OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE...SHELBYVILLE... BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 510 AM EST Wed Feb 8 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: Rain or mixed rain and snow will change to all snow by late afternoon. Accumulations around an inch are possible along the I70 corridor with little or no accumulation further south. HAZARDS: SNOW. TIMING: Mainly this afternoon and very early tonight. DISCUSSION: An upper weather disturbance will bring mixed rain and snow to the southern half of central Indiana later today. Temperatures will be much colder today and tonight. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: There is a slight chance of thunderstorms Sunday afternoon along and south of a Sullivan to Richmond line. We are not expecting any severe thunderstorms at this time. DISCUSSION: High pressure over the northern plains will move east east across Indiana by Friday. Low pressure moving from the central plains to the great lakes will bring showers late Saturday and Sunday. There is a slight chance of thunderstorms over southern sections late Sunday Sunday as a cold front pushes south across Indiana. High pressure will build into our region early next week. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION, ALONG WITH OTHER WEATHER, HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT HTTP://WEATHER.GOV/IND JH
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 3:33 AM EST | Winter Weather Advisory | IND | Boone, Carroll, Clinton, Delaware, Fountain, Hamilton and 14 more | 18 hr |
| Feb 8, 10:43 AM EST | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 55 hr |
| Feb 8, 10:43 AM EST | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 67 hr |
| Feb 8, 10:43 AM EST | River Flood Warning | IND | Knox, Sullivan | 5 days |
| Feb 8, 10:43 AM EST | River Flood Warning | IND | Knox, Sullivan | 5 days |
Nearby
River Flood Warnings in Indiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.